# SDR FDEA202010042412

- Difficulty date: October 4, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 85,422 hours, 19,230 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: ADA71231
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK AT STATION 535 LONGERON 20, EXISTING REPAIR OUTER ANGLE FOUND CHAFED, AS MARKED.  MAIN DECK AT LEFT ON FRAME STATION 535 LONGERON 20 REPAIR CARRIED OUT IN ACCORANCE WITH SRM 53-20-07-2R FIGURE 202 REPAIR 1.   REPAIR CLASSIFIED AS MAJOR, PER GMM 6-2-100.
